MAUDE Adverse Event Report: TERUMO BCT HARVEST TERUMO; BONE MARROW ASPIRATE CONCENTRATE PROCEDURE PACK

TERUMO BCT HARVEST TERUMO; BONE MARROW ASPIRATE CONCENTRATE PROCEDURE PACK
Model Number 51422
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the use of an expired harvest bmac set.Patient weight is not available at this time.The device was used for treatment but not diagnosis.The set is not available for return for evaluation.
 
Additional Manufacturer Narrative
Fmf investigation is in process.A follow up report will be provided.
 
Additional Manufacturer Narrative
Additional product code: fmf investigation: a review of the certificate of compliance shows that this lot met all acceptance criteria for release.As the reported adverse event did not relate to activities associated with the manufacture of this lot, further review of the dhr was not performed for this complaint record.A disposable complaint history search was performed for this lot and found no reports for similar issues on this lot.Correction: this customer was aware of the mistake and reported the issue.Hence, no retraining was required.Investigation is in process.A follow up report will be provided.
 
Event or Problem Description
The customer reported the use of an expired harvest bmac set.The device was used for treatment but not diagnosis.The set is not available for return for evaluation.
 
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.5, h.6 and h.10.Additional product code: fmf investigation: a review of the certificate of compliance shows that this lot met all acceptance criteria for release.As the reported adverse event did not relate to activities associated with the manufacture of this lot, further review of the dhr was not performed for this complaint record.A disposable complaint history search was performed for this lot and found no reports for similar issues on this lot.Correction: this customer was aware of the mistake and reported the issue.Hence, no retraining was required.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be an operator error.
 
Event or Problem Description
The customer reported the use of an expired harvest bmac set.The device was used for treatment but not diagnosis.Customer did not provide patient outcome.The set is not available for return for evaluation.

Brand Name
HARVEST TERUMO
Common Device Name
BONE MARROW ASPIRATE CONCENTRATE PROCEDURE PACK
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key15580293
Report Number1722028-2022-00331
Device Sequence Number6344924
Product Code JQC
UDI-Device Identifier05020583514225
UDI-Public05020583514225
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K103340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number51422
Device Catalogue Number51422
Device Lot Number11D9932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Supplement Date Received by Manufacturer11/03/2022
11/28/2022
Initial Report FDA Received Date10/11/2022
Supplement Report FDA Received Date11/04/2022
11/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale